# SDR CA040206003

- Difficulty date: February 4, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,864 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2140 · Heating System
- Part: Blade
- Condition: Cracked
- Location: Fan
- Component: Ventilation Fan, Janitrol, B4050
- Component part number: 27D48
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ONE OF FOUR BLADES SEPARATED FROM FAN AND MADE A SIGNIFICANT AMOUNT OF NOISE AND VIBRATION IN THE HEATER SUCH THAT THE PILOT SHUT THE HEATER DOWN IN FLT.
